It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rey on March 28, 2000 at 11:17:59:

In Reply to: Aciphex? posted by Kay on December 08, 1999 at 20:31:45:

: Has anyone had any experience with Aciphex? After my endoscopy today that is what the doctor prescribed for me. I was told by the nurse that it could cause stomach cramps and headaches. That does not sound good to me.
I had just the opposite experience than Kathy and Dana. In their infinite wisdom my HMO decided to discontinue Prilosec and to subsitute Aciphex. Within days the old symptoms had returned. I talked the HMO into returning me to Prilosec on a trial basis and the symptoms went away. This is not the end. Prilosec in no longer in their "formulary" and I will have to go outside of my HMO to get it.

Follow Ups

All times are GMT -7. The time now is 09:31 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!